MathSciNet Relay Station
MathSciNet bibliographic data
MR1428881 43A30 (22E25 33C55 33C80 43A80 43A90)
Di Blasio, Bianca Paley-Wiener type theorems on harmonic extensions of $H$-type groups. Monatsh. Math. 123 (1997), no. 1, 21–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement